# SDR CALA2025042104053

- Difficulty date: April 19, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N75861
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- Aircraft time: 70,566 hours, 21,903 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N353111
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT R/LWR FUSELAGE LAV SERVICE ACCESS PNL 166AR SKIN AROUND IT BOWED OUT. ESFR REPORTING FOR MAJOR REPAIR REF ECRA 5360-01946 TO LAV SERVICE PANEL ACCOMPLISHED REPAIR ON FUSELAGE SKIN AROUND LAV SERVICE ACCESS PANEL 166AR PER ECRA 5360-01946. REF ST NR 122227. VERIFIED RII AND ECRA 5360-01946 WERE FOLLOWED AND REQUIRED
